# SDR REXA2015022500105

- Difficulty date: January 29, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 23,956 hours, 21,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE LOWER SECTOR OF THE FRAME AT FS 333.00 BETWEEN STRINGER 26L & 27.  THE CORROSION MEASURES .022” DEEP AT THE DEEPEST LOCATION.  THE FRAME IS FORMED FROM .050” 7075-T62 AL ALLOY.  REPAIRED IAW EA CRJ253-03225.
